# SDR NACA2023122700001

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,362 hours, 20,312 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP EICAS MESSAGE. RAN QRH TURNED R FWD FUEL PUMP OFF. DEFERRED R FWD FUEL PUMP IAW MEL 28-22-01 CAT C ON 12-27-2023 @ 0920Z
